# SDR A6WA2018070945924

- Difficulty date: July 5, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 35,658 hours, 34,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31527
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.00, LBL43 FLOOR SUPPORT CUTOUT CORRODED. REMOVED AND REPLACED FLOOR SUPPORT CUTOUT IAW SRM 51-21-06, 51-40-11, 51-42-06, 53-21-23.
